# SDR DHL99712004

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misrepaired
- Location: Bs 660 - 680
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM STABILITY STRAP SPLICE AT BL 0 BS 660-680 DID NOT CONFORM TO SRM.  REMOVED SECTION OF STABILITY STRAP, FOUND CRACKED SUPPORT ANGLE AT BL 0  STA 680 TO 700.  REPLACED SECTION OF STABILITY STRAP 640 TO 680 PER SRM 53-10-8, 3 X 46.  REPLACED SUPPORT ANGLE PER SRM 53-40-3 .
